# SDR SWAA2022041210968

- Difficulty date: December 14, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 799 RBL 19 WL 155 FLOOR BOARD SUPPORT HAS CORROSION AT THE FASTENER HOLS AS MARKED. / REMOVED CORROSION FROM AFT CARGO STA 799 RBL 19 WL 175 FLOOR STRAP IAW SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS .040' . ORIG. MAT .100' MAT REMAINING .060' .FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. FLOOR STRAP IN AFT CARGO REPLACED STA 774-855 . RBL 1A-2B WL 155 ON NON ROUTINE Y145942 P/N 146A8128-14
